United Kingdom (Great Britain)
A 19-year-old male asked:
I have uncontrollable twitching, in toes, hands and sometimes chest, i recently started taking sertralie for depression could it be the cause?
1 doctor answer • 2 doctors weighed in
Dr. Heidi Fowleranswered
Psychiatry 27 years experience
Possibly: Muscle spasm, muscle cramps and muscle twitching are noted potential zoloft (sertraline) side effects. Please let your psychiatrist/ prescribing provider know.
Created for people with ongoing healthcare needs but benefits everyone.
4.5k viewsReviewed >2 years ago
Last updated Jul 6, 2014
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.